# SDR 0426168709

- Difficulty date: September 17, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N687BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

GEAR DISAGREE/NOSE DOOR WARNING ON APPROACH.  REMOVED AND REPLACED NOSE GEAR SELECTOR VALVE S/N ON 0521, S/N OFF 2058 REF AMM 32-33-10.  PERFORMED NUMEROUS GEAR SWINGS.  OPS CHECK GOOD.
